Academic Journals Database
Disseminating quality controlled scientific knowledge

Acetaminophen induced nephrotoxicity in an adolescent girl

ADD TO MY LIST
 
Author(s): Belde | Mehmet | Demet | Alper | Salih

Journal: Turk Pediatri Ar┼čivi
ISSN 1306-0015

Volume: 46;
Issue: 4;
Start page: 343;
Date: 2011;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Acetaminophen | nephrotoxicity | tubulointerstitial nephritis

ABSTRACT
Acetaminophen induced nephrotoxicity is not a frequent consequence of acetaminophen overdose. The pathophysiology has been attributed to oxidative stress. Here, we report a 16-year-old female patient who developed non-oliguric acute renal failure without hepatotoxicity following ingestion of 14 tablets of 500 mg acetaminophen and recovered spontaneously in a week. (Turk Arch Ped 2011; 46: 343-5)

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions